Next Article in Journal
Stochastic Approximation with Compound Delayed Observations
Previous Article in Journal
On the Modified Newton’s Method for the Solution of a Class of Nonlinear Singular Integro-Differential Equations
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 91-94; doi:10.3390/mca5020091

General Mixed Multivalued Mildly Nonlinear Variational Inequalities in H-Spaces

Department of Mathematics, Aligarh Muslim University, ALIGARH 202 002, INDIA
Author to whom correspondence should be addressed.
Published: 1 August 2000
Download PDF [178 KB, uploaded 31 March 2016]


A general mixed multivalued mildly nonlinear variational inequality is considered. We establish an existence for (GMMMNVI) by replacing convexity assumptions with merely topological properties.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ahmad, R.; Salahuddin, H. General Mixed Multivalued Mildly Nonlinear Variational Inequalities in H-Spaces. Math. Comput. Appl. 2000, 5, 91-94.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top